Alert archive / New York / Special Weather Statements in 2012
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 3, 2012, 6:33 PM EDT for Monroe County, New York. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 6:33 PM EDT (22:33 UTC)
- Expired
- Jun 3, 2012, 7:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Buffalo, NY
County Monroe County, NY
The radar
The Buffalo radar (KBUF), 96 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 488 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
490 WWUS81 KBUF 032233 SPSBUF SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 633 PM EDT SUN JUN 3 2012 NYZ003-032300- MONROE NY- 633 PM EDT SUN JUN 3 2012 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR GATES-NORTH GATES...AND MOVING EAST AT 35 MPH. IT WILL IMPACT THE ROCHESTER METRO AREA THROUGH 700 PM. LAT...LON 4320 7741 4299 7751 4310 7782 4320 7779 $$ APFFEL
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 3, 4:11 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 3, 4:11 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
411 PM EDT SUN JUN 3 2012
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER EASTERN ONTARIO WILL DROP ACROSS CENTRAL
NEW YORK TONIGHT BRINGING WIDESPREAD SHOWERS TO THE REGION. THE LOW
WILL MOVE OFF OF THE ATLANTIC COAST MONDAY...HOWEVER A LINGERING
TROUGH WILL KEEP COOLER TEMPERATURES AND SCATTERED SHOWERS IN PLACE
ACROSS THE AREA THROUGH THE MIDWEEK. A RIDGE BUILDING EAST ACROSS
THE REGION WILL USHER IN A TREND OF WARMER AND DRIER WEATHER BY THE
WEEKEND.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
THE VERTICALLY STACKED LOW PRESSURE SYSTEM THAT HAS BEEN THE SOURCE
OF THE WIDESPREAD SHOWERS ACROSS WESTERN AND CENTRAL NEW YORK OVER
THE LAST FEW DAYS IS CURRENTLY CENTERED JUST NORTHEAST OF GEORGIAN
BAY. WIDESPREAD SHOWERS WITH ISOLATED THUNDERSTORMS CONTINUE TO
TRACK EAST ACROSS THE FORECAST AREA THIS AFTERNOON COURTESY OF A
MIXTURE OF INSTABILITY THANKS TO COOL AIR ALOFT AND LIMITED DIURNAL
WARMING COUPLED WITH SYNOPTIC LIFT AS A SERIES OF VORTICITY MAXIMA
ROTATE ACROSS THE REGION AROUND THE CORE OF THE UPPER LOW. THESE
SHOWERS WILL CONTINUES TO MOVE ACROSS THE REGION OVERNIGHT AS THE
UPPER LOW TRACKS SOUTH ACROSS CENTRAL NEW YORK. ANY ISOLATED
THUNDERSTORM ACTIVITY SHOULD BE CONFINED MAINLY FROM THE GENESEE
VALLEY WEST AND SHOULD WEAKEN TO SHOWERS WITH THE LOSS OF DIURNAL
HEATING AFTER DARK. EXPECT SHOWER ACTIVITY TO GRADUALLY TAPER OFF IN
COVERAGE FROM NORTH TO SOUTH AND WEST TO EAST AFTER MIDNIGHT AS THE
CORE OF THE UPPER LOW MOVES OVER THE REGION...TAKING WITH IT THE
BEST SYNOPTIC LIFT.
WIDESPREAD CLOUD COVER WILL SERVE TO MODERATE TEMPERATURES OVERNIGHT
WITH LOWS RANGING FROM THE UPPER 40S IN THE NORTH COUNTRY AND THE
INLAND SOUTHERN TIER. AREAS ALONG THE LAKE PLAINS WILL RUN INT EH
LOWER 50S WHILE IMMEDIATELY ALONG LAKE ONTARIO TEMPERATURES WILL
LIKELY LINGER IN THE MID 50S COURTESY OF NORTHERLY ONSHORE FLOW THAT
WILL BE DEVELOPING AS THE LOW PASSES OVERHEAD.
LOOK FOR A COOLER DAY ON MONDAY AS THE UPPER LOW WILL BE LOCATED
EAST OF OF CAPE COD WITH A BROAD SURFACE TROUGH ACROSS THE
MID-ATLANTIC STATES. WITH THE FORECAST AREA ON THE NORTH SIDE OF THE
TROUGH...NORTHERLY FLOW WILL PREVAIL ACROSS THE AREA. THIS COUPLED
WITH THE PRESENCE OF AN LINGERING UPPER LEVEL TROUGH WILL RESULT IN
CONTINUED COOL WEATHER WITH HIGHS ONLY TOPPING OUT IN THE LOW 60S.
IN ADDITION TO THE COOL WEATHER...EXPECT A DECENT AMOUNT OF CLOUD
COVER WITH SCATTERED SHOWERS THANK TO THE CONTINUED PRESENCE OF THE
UPPER TROUGH.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
A HIGH AMPLITUDE UPPER LEVEL FLOW WILL REMAIN IN PLACE THROUGH THIS
PERIOD AS A STRONG NEGATIVE NAO BLOCKING PATTERN WILL PERSIST OVER
THE NORTH ATLANTIC/EASTERN NORTH AMERICA. AS A RESULT...THE UPSTREAM
OMEGA BLOCK THAT IS IN PLACE OVER THE CONUS WILL REMAIN INTACT AND
EVEN STRENGTHEN A BIT. THIS BLOCKING PATTERN IN TURN WILL RESULT IN
LITTLE DAY TO DAY CHANGES IN TEMPERATURE OR OVERALL WEATHER
CONDITIONS.
WITH THE CORE OF THE UPPER LEVEL TROUGH EXPECTED TO TAKE UP
RESIDENCE OVER THE CANADIAN MARITIMES...THE COOLEST AIR ALOFT
AND MORE FAVORABLE LIFT WILL LIKELY STAY EAST OF OUR CWA.
HOWEVER...THE MODELS CONTINUE TO SHOW A SERIES OF ILL DEFINED SHORT
WAVES CIRCULATING AROUND THE PERIPHERY OF THE UPPER TROUGH.
BECAUSE THESE IMPULSES ARE NEARLY IMPOSSIBLE TO TIME OR PLACE THIS
FAR IN ADVANCE...WILL CONTINUE TO FOLLOW THE ONGOING TREND AND FOCUS
ON THE POTENTIAL FOR DIURNALLY DRIVEN SHOWERS EACH DAY.
IN ADDITIONAL TO THE LIFT FROM THE LARGE SCALE UPPER LEVEL
INFLUENCES...A MOIST NORTHERLY UPSLOPE FLOW WILL REMAIN IN PLACE
THROUGH MOST OF THE PERIOD.
UNDER THE INFLUENCE OF THE COOL NORTHERLY FLOW...TEMPERATURES WILL
WARM ONLY INTO THE LOWER TO MID 60S ON TUESDAY. SOME MODERATION IS
EXPECTED ON WEDNESDAY AS THE CORE OF THE UPPER LOW CONTINUES TO MOVE
SLOWLY TO THE EAST.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
ALTHOUGH WEAKENING...A NEGATIVE NAO IS PROJECTED TO KEEP THE UPPER
LOW IN PLACE MOST OF THE DAY THURSDAY WITH A CHANCE OF SHOWERS AS
DISTURBANCES CONTINUE TO ROTATE AROUND THE WEST SIDE OF THE CYCLONIC
FLOW.
MEDIUM RANGE MODEL ARE IN GOOD AGREEMENT THAT THIS UPPER LOW
WILL FINALLY BEGIN TO SLIDE EASTWARD BEGINNING LATE THURSDAY NIGHT
INTO FRIDAY. FRIDAY SHOULD BE THE LAST CHANCE FOR SOME MEASURABLE
PRECIPITATION AS A SHORT WAVE WILL DROP DOWN THE BACKSIDE OF THE
DEPARTING TROUGH IN THE NORTHWESTERLY FLOW AND THE APPROACHING
RIDGE. DURING THIS PERIOD...H85 TEMPS WILL BEGIN THE UPWARD CLIMB
FROM +8 TO +15 OR SLIGHTLY HIGHER OVER THE WEEKEND AS THE RIDGE
SETTLES IN ACROSS WESTERN AND CENTRAL NY. THIS SHOULD SUPPORT HIGHS
IN THE UPPER 70S TO LOW 80S AND ALSO PROVIDE THE AREA WITH DRY
WEATHER.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
A BROAD LOW PRESSURE SYSTEM WILL DROP ACROSS ONTARIO PROVINCE THIS
AFTERNOON AND CONTINUE SOUTH ACROSS CENTRAL NEW YORK TONIGHT.
WIDESPREAD SHOWERS ACROSS THE REGION WILL ACCOMPANY THE PASSAGE OF
THIS SYSTEM. CONDITIONS DURING THE DAYLIGHT HOURS SHOULD STAY MOSTLY
VFR WITH OCCASIONAL MVFR CONDITIONS IN THE HEAVIER SHOWERS.
AS THE SURFACE LOW CROSSES CENTRAL NEW YORK...WINDS WILL VEER AROUND
TO THE NORTHWEST. COOLING SURFACE TEMPERATURES AND LINGERING
MOISTURE AUGMENTED BY ONSHORE FLOW OFF LAKE ONTARIO WILL ALLOW CIGS TO
FALL INTO THE MVFR RANGE LATER THIS EVENING WITH FURTHER
DETERIORATION TO IFR AFTER MIDNIGHT AS DEWPOINT DEPRESSIONS SHRINK.
PERSISTENT NORTHERLY FLOW OFF OF LAKE ONTARIO MAY SERVE TO DELAY
IMPROVEMENT OF CONDITIONS ON MONDAY ACROSS THE NIAGARA FRONTIER AND
SOUTH OF LAKE ONTARIO UNTIL THE AFTERNOON HOURS AT A MINIMUM.
OUTLOOK...
MONDAY NIGHT THROUGH THURSDAY...MAINLY VFR WITH SCATTERED SHOWERS.
FRIDAY...VFR WEST...MAINLY VFR WITH SCATTERED SHOWERS EAST.
&&
.MARINE...
BRISK SOUTHWESTERLY OF 15 TO 25 KTS FLOW UP LAKE ERIE AHEAD OF AN
APPROACHING SURFACE LOW CENTERED NEAR GEORGIAN BAY WILL RESULT IN
CONTINUED SMALL CRAFT CONDITIONS ON THE EAST END OF LAKE ERIE
THROUGH THE EARLY EVENING HOURS. WAVES ON LAKE ERIE SHOULD SUBSIDE
BY LATE EVENING AS WINDS VEER AROUND TO THE NORTHWEST AND THE SURFACE
LOW PASSES ACROSS CENTRAL NEW YORK STATE. THIS VEERING AND
FRESHENING NORTHWESTERLY FLOW WILL FRESHEN ON LAKE ONTARIO LATE
TONIGHT INTO MONDAY...ALLOWING WAVES TO BUILD TO 3 TO 5 FEET ALONG
THE SOUTHERN SHORE OF CENTRAL AND EASTERN PORTIONS OF THE
LAKE...NECESSITATING A SMALL CRAFT ADVISORY. EXPECT WINDS TO
DIMINISH ON TUESDAY AS THE REMNANTS OF THE SURFACE LOW ARE ABSORBED
BY ANOTHER LOW PRESSURE SYSTEM EAST OF CAPE COD WITH GENERALLY
TRANQUIL CONDITIONS ON THE LAKES PERSISTING THROUGH MUCH OF THE
REMAINDER OF THE WEEK.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ040-
041.
SMALL CRAFT ADVISORY FROM NOON MONDAY TO MIDNIGHT EDT
MONDAY NIGHT FOR LOZ043-044.
SMALL CRAFT ADVISORY FROM 3 PM MONDAY TO MIDNIGHT EDT
MONDAY NIGHT FOR LOZ042.
&&
SYNOPSIS...WOOD
NEAR TERM...WOOD
SHORT TERM...TJP
LONG TERM...AR/TJP
AVIATION...WOOD
MARINE...WOODHazardous weather outlook, Jun 3, 5:56 AM EDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 556 AM EDT SUN JUN 3 2012 NYZ001>008-010>014-019>021-085-041000- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 556 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SHOWERS WILL BE FOUND ACROSS WESTERN AND NORTH CENTRAL NEW YORK TODAY ALONG WITH A FEW THUNDERSTORMS. RELATIVELY CHILLY AIR ALOFT COMBINED WITH THE STRENGTH OF AN EARLY JUNE SUN WILL INCREASE THE RISK THAT ANY THUNDERSTORM COULD PRODUCE SMALL HAIL...ALONG WITH WIND GUSTS TO 40 MPH. RAINFALL WILL CONTINUE TO BE BENEFICIAL AND IS NOT EXPECTED TO RESULT IN ANY PROBLEMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-041000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 556 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ024-041000- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 556 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Jun 3, 3:17 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
317 PM EDT SUN JUN 3 2012
NYZ001-002-011-032000-
GENESEE NY-NIAGARA NY-ORLEANS NY-
317 PM EDT SUN JUN 3 2012
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL. THIS STORM WAS
LOCATED OVER SOUTHEASTERN NIAGARA COUNTY...AND MOVING EAST AT 30
MPH.
LAT...LON 4325 7821 4306 7822 4311 7846 4312 7858
4317 7862
APFFELSpecial weather statement, Jun 3, 3:34 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 334 PM EDT SUN JUN 3 2012 NYZ010-032015- ERIE NY- 334 PM EDT SUN JUN 3 2012 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY WINDS. THIS STORM WAS LOCATED NEAR KENMORE...AND MOVING EAST AT 25 MPH. LAT...LON 4299 7848 4279 7849 4294 7888 4302 7885 APFFEL
Special weather statement, Jun 3, 3:59 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 359 PM EDT SUN JUN 3 2012 NYZ003-032045- MONROE NY- 359 PM EDT SUN JUN 3 2012 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY WINDS...AND BRIEF HEAVY DOWNPOURS. THIS STORM WAS LOCATED NEAR SCOTTSVILLE...AND MOVING EAST AT 35 MPH. LAT...LON 4313 7747 4297 7750 4303 7787 4311 7785 APFFEL
Special weather statement, Jun 3, 5:12 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
512 PM EDT SUN JUN 3 2012
NYZ019-032200-
CHAUTAUQUA NY-
512 PM EDT SUN JUN 3 2012
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS AND
HEAVY RAIN. THIS STORM WAS LOCATED 10 MILES WEST OF MAYVILLE...AND
MOVING EAST AT 35 MPH.
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4226 7976 4232 7964 4224 7907 4199 7912
4199 7938 4218 7977
APFFELSpecial weather statement, Jun 3, 6:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 633 PM EDT SUN JUN 3 2012 NYZ003-032300- MONROE NY- 633 PM EDT SUN JUN 3 2012 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR GATES-NORTH GATES...AND MOVING EAST AT 35 MPH. IT WILL IMPACT THE ROCHESTER METRO AREA THROUGH 700 PM. LAT...LON 4320 7741 4299 7751 4310 7782 4320 7779 APFFEL
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:00 AM EDT | Special Weather Statement | BUF | Cattaraugus | 60 min |
| Jun 3, 3:17 PM EDT | Special Weather Statement | BUF | Genesee | 43 min |
| Jun 3, 3:34 PM EDT | Special Weather Statement | BUF | Erie | 41 min |
| Jun 3, 3:35 PM EDT | Small Craft Advisory | BUF | 24 hr | |
| Jun 3, 3:59 PM EDT | Special Weather Statement | BUF | Monroe | 46 min |
| Jun 3, 5:12 PM EDT | Special Weather Statement | BUF | Chautauqua | 48 min |
Nearby
Special Weather Statements in New York, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.